MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SILVERGLIDE BIPOLAR PRECISION FORCEPS BAYONET, 19CM / 1.5MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO SILVERGLIDE BIPOLAR PRECISION FORCEPS BAYONET, 19CM / 1.5MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 6720190015
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/14/2018
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer sales representative stated the device insulation is chipping, posing the risk of a small component being lost in a surgical site.Attempts are being made to obtain additional information.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.

Brand Name
SILVERGLIDE BIPOLAR PRECISION FORCEPS BAYONET, 19CM / 1.5MM TIP
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8056649
Report Number0001811755-2018-02430
Device Sequence Number1683546
Product Code GEI
UDI-Device Identifier04546540532244
UDI-Public04546540532244
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K992931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6720190015
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/14/2018
Supplement Date Received by Manufacturer01/24/2019
Initial Report FDA Received Date11/09/2018
Supplement Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1